I have been on Trileptal 300mg for over a week now, the dr. had me increase the medicine to 300mg twice a day, I have been feeling awful, so depressed, massively itchy, agitated, and having slight headaches. I talked to my dr. and he said if the itching continues to stop the medication all together & not take anything. Has anyone had similar experiences with this medicine? I am also wondering what other medication we should try because my dr. is having trouble finding the right medication for me after seeing him for over 3 years. Is it time to switch dr.'s if he can't find the right med for me?
Yes I experienced all of those side effects from Trileptal and was unable to tolerate it and found Lamictal far more tolerable and did not experience side effects such as that but each person reacts differently to each medication. This is a list of mood stabilizers you could discuss with your psychiatrist:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.